Advertisement

Science China Mathematics

, Volume 62, Issue 5, pp 999–1028 | Cite as

Identities for degenerate Bernoulli polynomials and Korobov polynomials of the first kind

  • Taekyun KimEmail author
  • Dae San Kim
Articles

Abstract

In this paper, we derive five basic identities for Sheffer polynomials by using generalized Pascal functional and Wronskian matrices. Then we apply twelve basic identities for Sheffer polynomials, seven from previous results, to degenerate Bernoulli polynomials and Korobov polynomials of the first kind and get some new identities. In addition, letting λ → 0 in such identities gives us those for Bernoulli polynomials and Bernoulli polynomials of the second kind.

Keywords

generalized Pascal functional matrix Wronskian matrix degenerate Bernoulli polynomial Krobov polynomial of the first kind 

MSC(2010)

05A19 05A40 11B83 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by the Research Grant of Kwangwoon University in 2018. The authors thank the referees for their valuable suggestions which improved the original manuscript greatly.

References

  1. 1.
    Carlitz L. A degenerate Staudt-Clausen theorem. Arch Math (Basel), 1956, 7: 28–33MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Carlitz L. Degenerate stirling, Bernoulli and Eulerian numbers. Util Math, 1979, 15: 51–88MathSciNetzbMATHGoogle Scholar
  3. 3.
    Kim D S, Kim T. A matrix approach to some identities involving Sheffer polynomial sequences. Appl Math Comput, 2015, 253: 83–101MathSciNetzbMATHGoogle Scholar
  4. 4.
    Korobov N M. Special polynomials and their applications (in Russian). In: Diophantine Approximations. Mathemat-ical Notes, vol. 2. Moscow: Izd Moskov Univ, 1996, 77–89Google Scholar
  5. 5.
    Korobov N M. On some properties of special polynomials (in Russian). Chebyshevskii Sb, 2001, 1: 40–49MathSciNetzbMATHGoogle Scholar
  6. 6.
    Roman S. The Umbral Calculus. Pure and Applied Mathematics, vol. 111. New York: Academic Press, 1984zbMATHGoogle Scholar
  7. 7.
    Roman S. More on the umbral calculus, with emphasis on the q-umbral calculus. J Math Anal Appl, 1985, 107: 222–254MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Youn H, Yang Y. Differential equation and recursive formulas of Sheffer polynomial sequences. ISRN Discrete Math, 2011, 16: 476462zbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsKwangwoon UniversitySeoulRepublic of Korea
  2. 2.Department of MathematicsSogang UniversitySeoulRepublic of Korea

Personalised recommendations